# SDR SCNA20201014157

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192CR FORWARD OUTBOARD CORNER SUPPORT FOR PANEL 192DR HAS HOLE WORN THROUGH IT, MARKED.  REMOVED AND REPLACED PANEL 192CR FORWARD OUTBOARD CORNER SUPPORT FOR PANEL 192DR, IAW SRM 51-40-02 SRM 51-40-05 DRAWING NUMBER 147A723, 80316.
